# SDR IPXA2015010585203

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FORE FLAP LOWER SKIN DAMAGE 78 INCHES FROM INBD END 2.5 INCHES FWD OF AFT EDGE.  REPAIRED IAW EO B747-5750-56063-A.
